# SDR ASAA0843202

- Difficulty date: June 30, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 34,479 hours, 18,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C361831
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS APPROX 1 INCH DENT WITH CREASE IN AFT CENTER OF DOOR SKIN CUT OUT DAMAGED AREA FABRICATED LOCATED DRILLED AND INSTALLED IAW EA 12766 AND EA NR 533002368.
